| Model Number |
6182 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a090402 captures the reportable event of failure to deliver energy.Block d4, h4: the complaint was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.
Event or Problem Description
It was reported to boston scientific that a rotatable snare was used in the colon for a polypectomy procedure performed on (b)(6) 2026.During the procedure, the snare failed to deliver energy.Procedure was completed with another of the same device.There were no patient complications as a result of this event.